Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

On the Equation for the Product of the Differences of All but One of the Roots of a Given Equation

Arthur Cayley
Philosophical Transactions of the Royal Society of London
Vol. 151 (1861), pp. 45-59
Published by: Royal Society
Stable URL:
Page Count: 15
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.